# SDR F2PA20151209001

- Difficulty date: November 20, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N499GS
- Make and model: Lear 45LEAR
- Aircraft serial: 452014
- Aircraft time: 6,884 hours, 5,511 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,884 hours, 5,511 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TAKING THE RUNWAY FOR DEPARTURE, CREW NOTICED THAT THE NOSE WHEEL STEERING HAD DISENGAGED.  ACFT TAXIED BACK.  MX EVALUATION, NWS OPERATIONALLY CHECKED GOOD IAW MM PROCEDURES.  ACFT SUBSEQUENTLY OPERATED 8 LEG SEGMENTS WITHOUT FAULT.  UPON LANDING, DURING ROLL OUT, NOSE WHEEL STEERING FOUND INOPERATIVE.  NWS OPERATIONALLY CHECKED GOOD IAW MFG MM PROCEDURES.  IAW FIELD SUPPORT RECOMMENDATIONS, ALL NWS WIRING WAS LOAD TESTED WITH NO FAULT FOUND.  NWS COMPUTER WAS REPLACED AS A PRECAUTIONARY MEASURE AS THE MOST LIKELY COMPONENT CAUSE OF THE REPORTED BUT NOT DUPLICATED INOPERATIVE CONDITION.
